On ...semigroups of probability distribution functions II. (Short Communication).
Aequationes mathematicae (1977)
- Volume: 16, page 311-312
- ISSN: 0001-9054; 1420-8903/e
Access Full Article
topHow to cite
topMoynihan, R.. "On ...semigroups of probability distribution functions II. (Short Communication).." Aequationes mathematicae 16 (1977): 311-312. <http://eudml.org/doc/136706>.
@article{Moynihan1977,
author = {Moynihan, R.},
journal = {Aequationes mathematicae},
pages = {311-312},
title = {On ...semigroups of probability distribution functions II. (Short Communication).},
url = {http://eudml.org/doc/136706},
volume = {16},
year = {1977},
}
TY - JOUR
AU - Moynihan, R.
TI - On ...semigroups of probability distribution functions II. (Short Communication).
JO - Aequationes mathematicae
PY - 1977
VL - 16
SP - 311
EP - 312
UR - http://eudml.org/doc/136706
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.